# SDR SWIA202054238

- Difficulty date: October 16, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SECTION FROM APPROXIMATELY FS 409.00+128 TO FS 559.00+4 LBL 9.0 HAS MULTIPLE AREAS OF CORROSION.  C-CHECK RO 11/21/2020.  REMOVED OUT OF LIMITS SEAT TRACK AND INSTALLED FABRICATED NEW SEAT TRACK FROM EXTRUSION P/N 20276-288-0-0A, P/O T000056641 1/1 FROM FS 409.00+128 TO FS 559.00+4 LBL 9.0, REF REO.
